Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On the rectifiability of a twisted cubic


Author: Mary F. Curtis
Journal: Bull. Amer. Math. Soc. 25 (1918), 87-88
DOI: https://doi.org/10.1090/S0002-9904-1918-03154-6
This work is cited by: Bull. Amer. Math. Soc., Volume 26, Number 2 (1919), 73--75
MathSciNet review: 1560152
Full-text PDF


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1918-03154-6

American Mathematical Society